# SDR REXA2022041200287

- Difficulty date: March 25, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180931
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 AT FWD SIDE FOUND TO BE CORRODED LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL PN 601R318093-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
